# SDR ABXA010626

- Difficulty date: November 26, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 56,956 hours, 53,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480223
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT WAS CRACKED AT F.S. 408. CRACK WAS LOCATED AT LOWER HI-LOCK AND WAS APPROXIMATELY .50 INCHES LONG. REPAIRED LONGERON 17 RIGHT IAW DC-9 SRM 53-02.
